MAUDE Adverse Event Report: BAUSCH + LOMB GMBH BIPOL.PEN 25G 2PIN TAPER; PROBE, RADIOFREQUENCY LESION

BAUSCH + LOMB GMBH BIPOL.PEN 25G 2PIN TAPER; PROBE, RADIOFREQUENCY LESION
Model Number E7924
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility in netherlands reported during endo coagulation heavy bleeding occurred.The patient had permanent damage after the incident.Additional information was requested with no response at the time of this report.
 
Additional Manufacturer Narrative
The serial number nor a lot number was provided; therefore, the sterilization and lot history records could not be reviewed.Additional information has been requested with no response.This investigation is ongoing.
 
Additional Manufacturer Narrative
Additional information: the product was discarded.
 
Event or Problem Description
Additional information: all the patient information has been kept private.It was noted, this was a human failure not a machine failure to their understanding.
 
Additional Manufacturer Narrative
Additional information: d1 d2 d4.G4 the complaint sample (b)(4) bipolar eraser was not returned for investigation and discarded by the customer.Photos of the sample were not provided.Therefore, the alleged issue could not be verified and the root cause could not be determined.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
BIPOL.PEN 25G 2PIN TAPER
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BAUSCH + LOMB GMBH
heidelberg NY 69123
GM  69123
Manufacturer (Section G)
BAUSCH + LOMB GMBH
im schuhmachergewann 4
heidelberg MO 69123
GM   69123
Manufacturer Contact
juli moore
3365 tree court industrial blvd.
st. louis, MO 63122
6362263220
MDR Report Key17637621
Report Number0001920664-2023-70081
Device Sequence Number5429271
Product Code GXI
UDI-Device Identifier04058935000530
UDI-Public(01)04058935000530
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K882802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE7924
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date09/25/2023
11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown